# SDR ASAA2014102809521

- Difficulty date: October 28, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 29,316 hours, 8,801 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1019755
- Condition: Failed
- Location: R2  Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED DURING TAXI OUT.  ACFT GROUNDED. CONTROL UNIT SHOWS SENSOR FAULT. VERIFIED SENSOR IS OPEN WITH METER.  SWAPED SENSOR ON WINDOW IAW FIM 30-41, TASK 811.  GROUND VERIFICATION CHECKED GOOD.
